# SDR AALA202511066130

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 37,430 hours, 16,390 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO FLAPS DID NOT LOWER DURING APPROACH.  EMERGENCY LANDED SAFELY AT CLT. ACCOMPLISHED FIM 27-59-00.  PERFORMED FSEU BITE CHECK IAW AMM 27-51-00, BITE CHECK SHOWS NO EXISTING FAULTS.  PERFORMED OPS CHECK OF FLAP AND SLAT SYSTEM IAW AMM 27-81-00. NO FAULT FOUND.
